MAUDE Adverse Event Report: ABBOTT VASCULAR ROTATING HEMOSTATIC VALVE; ACCESSORIES

ABBOTT VASCULAR ROTATING HEMOSTATIC VALVE; ACCESSORIES
Model Number 23245
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is estimated.The device was not returned for analysis.A review of the lot history record and similar incident review of the reported lot could not be conducted because the lot number was not provided.It is possible that the device was not fully connected/tightened resulting in the reported difficulties; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported in a general comment that the valve of the copilot would not completely close.There was no reported device use or patient involvement.There was no reported clinically significant delay in the procedure.No additional information was provided.

Brand Name
ROTATING HEMOSTATIC VALVE
Common Device Name
ACCESSORIES
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14754216
Report Number2024168-2022-06654
Device Sequence Number17674203
Product Code DYB
UDI-Device Identifier08717648013386
UDI-Public08717648013386
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K934624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23245
Device Catalogue Number23245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown